Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 87-94
http://dx.doi.org/10.1155/S0161171293000109

Coincidence point theorems for multivalued mappings

1Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
2Department of Mathematics, Shaoguan University, Guangdong, Shaoguan 512005, China

Received 17 December 1990; Revised 2 March 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some new coincidence point and fixed point theorems for multivalued mappings in complete metric space are proved. The results presented in this paper enrich and extend the corresponding results in [5-16, 20-25, 29].